# SDR DALA2022080105249

- Difficulty date: October 9, 2018
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 51,472 hours, 26,701 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 CRACK DAMAGE TO LH ENGINE PYLON FWD FAIRING PANEL 411AL. CORRECTIVE ACTION: COMPLIED WITH ERA 572128-14 SECTION I. (0776862)
